mental-health-icon
Placida withrwal
I'm taking placida 10mg since 6 months then I stop it suddenly 6 7 days ago then I have loose stool with stomach pain all time nausea so my que is can I restart this drug to avoid withdrawal symptoms or do anything else
582 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Take advice from your psychiatrist before changing or stopping or re - starting any psychiatric medication.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes this could be there because of abruptly stopping medication. Evaluation of why you stopped medication and what to start has to be completely evaluated.
Next Steps
Consult psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Wait the loose stools will go away, the symptoms are less likely due to withdrawal more due to other causes hike infection or your primary anxiety
Next Steps
Revisit your psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes u can ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi if you have stopped the Medication on by your own wish please restart it. Please consult a Psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.